# SDR AALA201703249009

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,086 hours, 2,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1390026398PP
- Condition: Broken
- Location: Seat 16c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SIDE TRIM AND PROXIMITY LIGHT ASSEMBLY TORN OFF AT SEAT 16C.  MAINTENANCE REPLACED SEAT BUMPER PANEL AND LIGHT ASSEMBLY IAW CMM 25-26-09, FIG 1, ITEM 640.
